Aa
A
A
Close
Avatar universal
Could this be side effects of ciprofloxacin or wrong use of it?
hi everyone. i recently tried anal sex with my girlfrend though i didnt penetrate. Around 2 days later, i realised some small discharge from my penis and some small burning sensation/inflammation aroung the neck of my penis thoug from inside during urination.. I was advised by a doctor to use ciprofloxacinn nad samthing like docy....(something).. After a day of usage, i realised some watery discharge from my penis at around 1opm evryday and it could sometime last for 7 minutes... Is this the effects of Cipro or just the healing process??
indescent me
Cancel
2 Answers
Page 1 of 1
101028 tn?1419606604
Std related discharge is more constant than this.

Did you and your gf have full std testing before starting to have sex?

Grace
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
No none was positive for any std...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs / STIs Community Resources